# SDR SAJF20110609021

- Difficulty date: June 9, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N18712
- Make and model: Boeing 747409F
- Aircraft serial: 33729
- Engine: Ge CF680C2B1F
- Engine time: 27,390 hours, 4,069 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(B-18712) ACFT ENROUTE, DURING CLIMB AT 1000 FT FLT CREW HEARD A NOISE, AT 5000 FT RETARDED NR 3 THRUST LEVER THEN NOISE GONE. CLIMB 7000 TO 9000 FT T/L ADVANCED BANG SOUND COME OUT AGAIN, THOUGH ALL ENGINE PARAMETERS ARE WITHIN LIMIT.  FLT CREW CONFIRMED THE ABNORMAL NOISE COME FROM NR 3 ENGINE THEN FOLLOWED QRH TO SHUTDOWN NR 3 ENGINE. ACFT AIR TURNED BACK TO DEPARTURE.  NR 3 ENGINE WAS REMOVED FROM SERVICE.
